# SDR DALA2021012600481

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL STRUCTURE ON WEB LOCATED BETWEEN FR 56 TO FR 57 AND STR 38L IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: REPLACED WEB LOCATED, PER A320 SRM 51-42-11 AND 51-72-11.
